# SDR TWAA9809506

- Difficulty date: February 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Bulged
- Location: Bs 180
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND AT FS 180 BETWEEN L21L TO L22L, AREA HAD A RAISED PLACE IN THE SKIN.  REPAIRED PER SRM 51-50-00, AND INSTALLED DOUBLER PER SRM 53-04, FIG 38 SHT 23 PAGE 218.  ACFT TT:  51,723 HOURS.  ACFT TC:  52,362.  (X)
